# SDR CNMA20090135

- Difficulty date: March 4, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N522AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48315
- Aircraft time: 51,911 hours, 14,633 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL STA 2007, RBL 53.  DAMAGED FLOOR SUPPORT REMOVED. NEW FABRICATED PN OAI 53-0003 IAW SRM VOL 3 53-16-01 AND OMNI 4.45 USING FASTENERS IAW SRM VOL 2, 51-31-01, HL18PB5-4, BN 58313-01, HL70-5, BN 39320-03.
